Alert archive / Illinois / Flash Flood Warnings in 2010

Flash Flood Warning 89, NWS St. Louis, MO

August 12, 2010Monroe County, Randolph County, Saint Clair County, Illinois

NWS St. Louis, MO issued this flash flood warning at Aug 12, 2010, 3:16 PM CDT for Monroe County, Randolph County, Saint Clair County, Illinois. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 12, 2010, 3:16 PM CDT (20:16 UTC)
Expired
Aug 12, 2010, 9:30 PM CDT
In force
6 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
None

Counties Monroe County, IL, Randolph County, IL, Saint Clair County, IL

The radar

The St Louis radar (KLSX), 69 km from the middle of the area, began a volume at 20:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 8.3 hours before the alert went out and 249 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2010-08-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2302 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2010-08-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 9 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2302 J/kg
Mixed-layer CIN
-19 J/kg
Mixed-layer LCL
721 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
9 m²/s²
0-3 km storm-relative helicity
37 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

400 
WGUS53 KLSX 122016
FFWLSX
ILC133-157-163-130230-
/O.NEW.KLSX.FF.W.0089.100812T2016Z-100813T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
316 PM CDT THU AUG 12 2010

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  MONROE COUNTY IN SOUTHWEST ILLINOIS...
  NORTHERN RANDOLPH COUNTY IN SOUTHWEST ILLINOIS...
  SOUTHEASTERN ST. CLAIR COUNTY IN SOUTHWEST ILLINOIS...

* UNTIL 930 PM CDT

* AT 315 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE  
  WARNED AREA. RADAR INDICATED THAT 2 TO 3 INCHES OF RAIN HAS FALLEN 
  SINCE 200 PM.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...RED
  BUD...SPARTA...WATERLOO...BALDWIN...FOUNTAIN...MARISSA...NEW DESIGN
  AND VALMEYER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 3809 9020 3820 9034 3825 9037 3832 9037
      3843 9030 3838 9010 3831 9003 3832 8971
      3811 8971

$$

GLASS
2 follow-up statements
321 
WGUS73 KLSX 122301
FFSLSX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
601 PM CDT THU AUG 12 2010

ILC133-157-163-130230-
/O.CON.KLSX.FF.W.0089.000000T0000Z-100813T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RANDOLPH IL-MONROE IL-ST. CLAIR IL-
601 PM CDT THU AUG 12 2010

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTHERN ST. CLAIR...
MONROE AND NORTHERN RANDOLPH COUNTIES UNTIL 930 PM CDT...

AT 552 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
FLASH FLOODING WAS OCCURRING DUE TO VERY HEAVY RAINFALL FROM 
THUNDERSTORMS THIS AFTERNOON.  THE RADAR ESTIMATED THAT ABOUT 3 
INCHES OF RAIN HAVE FALLEN NEAR BURKSVILLE DURING THE PAST 3 
HOURS.  ALTHOUGH MOST OF THE THUNDERSTORMS HAVE MOVED OUT OF THE 
WARNED AREA IT WILL TAKE SEVERAL HOURS FOR THE HIGH WATER TO RECEDE 
THIS EVENING.

A WEATHER SPOTTER REPORTED THAT MAEYSTOWN CREEK WAS FLOODING A LOW 
WATER CROSSING WHERE IT CROSSED DOBBINHILL LANE.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...RED BUD...
SPARTA...WATERLOO...BALDWIN...FOUNTAIN...MARISSA...NEW DESIGN AND
VALMEYER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE 
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS 
SAFELY.

&&

LAT...LON 3809 9020 3820 9034 3825 9037 3832 9037
      3843 9030 3838 9010 3831 9003 3832 8971
      3811 8971

$$

GKS
771 
WGUS73 KLSX 130228
FFSLSX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
928 PM CDT THU AUG 12 2010

ILC133-157-163-130243-
/O.EXP.KLSX.FF.W.0089.000000T0000Z-100813T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RANDOLPH IL-MONROE IL-ST. CLAIR IL-
928 PM CDT THU AUG 12 2010

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTHERN ST.
CLAIR...MONROE AND NORTHERN RANDOLPH COUNTIES WILL BE ALLOWED TO
EXPIRE AT 930 PM CDT...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3809 9020 3820 9034 3825 9037 3832 9037
      3843 9030 3838 9010 3831 9003 3832 8971
      3811 8971

$$

GKS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this flash flood warning went out at Aug 12, 2:22 PM CDT, 54 minutes earlier.

Area forecast discussion, Aug 12, 2:22 PM CDT, 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
222 PM CDT THU AUG 12 2010

.DISCUSSION...
/131 PM CDT THU AUG 12 2010/

THIS AFTERNOON AND TONIGHT...ISOLATED PULSE THUNDERSTORMS HAVE
DEVELOPED THIS AFTN IN AN UNSTABLE ATMOSPHERE CHARACTERIZED BY
3000 TO 4000 J/KG OF CAPE...LITTLE CIN...AND LACK OF VERTICAL WIND
SHEAR. MOST OF THE STORMS WERE PRODUCING MICROBURSTS WITH MEASURED
WIND GUSTS OF 60 MPH AND STRONG OUTFLOW BOUNDARIES. GENERALLY
EXPECT THIS ACTIVITY TO PERSIST THROUGH THE AFTERNOON AND WEAKEN
WITH LOSS OF DAYTIME HEATING.

FRIDAY AND SATURDAY...TOMORROW LOOKS SIMILAR TO TODAY AS SLY WINDS
CONTINUE TO ADVECT A MOIST AIR MASS INTO THE REGION BENEATH AN
UPPER LEVEL RIDGE. MODELS SHOW THE VORT MAX IN ALBERTA DROPPING
SWD AND ACTING TO EJECT THE ID/UT/NV VORT MAX NEWD ACROSS THE NRN
PLAINS. THIS SCENARIO IS CONSISTENT WITH TRENDS SEEN IN EARLY
AFTN WATER VAPOR IMAGERY. THE LOW PRESSURE SYSTEM THEN DRIVES A
CDFNT THROUGH THE REGION ON SAT...PROVIDING RELIEF FROM THE HEAT
BY SUN AS COOLER AND DRIER AIR FILTERS IN TO THE REGION. SHOWERS
AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG THE FRONT ON FRI
AND SAT.

SUNDAY THROUGH WEDNESDAY...NLY WINDS BEHIND THE FNT ADVECT IN A
COOLER AND DRIER AIR MASS AS H85 TEMPERATURES FALL TO 14 TO 18 DEG
C BY TUE. THIS WILL RESULT IN A WELCOME RELIEF FROM THE HEAT FOR
SUN THROUGH TUE AND PERHAPS THROUGH THE END OF THE WEEK. MODELS
ARE IN AGREEMENT THAT A SURFACE HIGH BUILDS ACROSS THE CENTRAL
CONUS ON MON AND TUE BUT SOLUTIONS DIVERGE AFTER WED. THE ECMWF
DEPICTS A SHORTWAVE MOVING SEWD OUT OF CANADA AND BECOMING A
CLOSED LOW OVER THE GRTLKS AS IT SENDS ANOTHER CDFNT THROUGH THE
AREA. THE GFS DOES NOT SHOW THIS SHORTWAVE AND INSTEAD DEVELOPS A
LOW PRESSURE SYSTEM ALONG THE GULF COAST NEAR LA/MS...BRINGING IT
INLAND AND EVENTUALLY OVER PARTS OF MO/IL. BECAUSE OF THESE
DIFFERENCES...I HAVE LOW CONFIDENCE IN THE LAST FEW PERIODS OF THE
EXTENDED FORECAST AND GENERALLY FOLLOWED HPC FOR COLLABORATION
PURPOSES.

HEAT HEADLINES...HOT AND HUMID CONDITIONS WILL PERSIST ACROSS THE
ENTIRE AREA THROUGH FRI EVENING AND ACROSS THE SERN CWA THROUGH
SAT EVENING. THE NWRN PART OF THE CWA WILL LIKELY BENEFIT FROM
SOME COMBINATION OF EARLIER FROPA ON SAT...OUTFLOW FM FRI NIGHT
CONVECTION...AND ADDITIONAL CLOUD COVER WHICH WILL LIMIT
INSOLATION. DUE TO SLOWER THAN EXPECTED FROPA...HAVE EXTENDED THE
EXCESSIVE HEAT WARNING THROUGH SAT EVENING FOR THE SERN 2/3 OF THE
CWA.

KANOFSKY

&&

.AVIATION...
/1226 PM CDT THU AUG 12 2010/

SCATTERED SHOWERS AND THUNDERSTORMS HAVE PERSISTED GENERALLY ALONG
AND SOUTH OF A KCOU-KSTL-KFWC LINE. VFR CONDITIONS EXPECTED NORTH OF
THIS LINE THROUGH THE TAF VALID PERIOD...WITH MVFR POSSIBLE IN THE
VICINITY OF THESE STORMS AS THEY DEVELOP AND MOVE ESE. STORM
ACTIVITY SHOULD DIMINISH BY EVENING...WITH PREVAILING LIGHT AND
VARIABLE WINDS WHICH WILL BECOME SOUTHERLY ON FRIDAY.

SPECIFICS FOR KSTL...
VFR CONDITIONS WITH LIGHT AND VARIABLE WINDS WILL PREVAIL THROUGH
THE VALID TAF PERIOD. HOWEVER...TSRA MAY IMPACT THE TERMINAL
THROUGH THIS AFTERNOON...AND IS EXPECTED TO DISSIPATE AFTER
SUNDOWN. SKIES WILL CLEAR OVERNIGHT...WITH WINDS DEVELOPING A
SOUTHERLY COMPONENT ON FRIDAY...REMAINING LIGHT.

JP

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...EXCESSIVE HEAT WARNING UNTIL 9 PM CDT SATURDAY FOR AUDRAIN MO-
     BOONE MO-CALLAWAY MO-COLE MO-CRAWFORD MO-FRANKLIN MO-
     GASCONADE MO-IRON MO-JEFFERSON MO-LINCOLN MO-MADISON MO-
     MONITEAU MO-MONTGOMERY MO-OSAGE MO-PIKE MO-REYNOLDS MO-ST.
     CHARLES MO-ST. FRANCOIS MO-ST. LOUIS CITY MO-ST. LOUIS MO-
     STE. GENEVIEVE MO-WARREN MO-WASHINGTON MO.

     EXCESSIVE HEAT WARNING UNTIL 9 PM CDT FRIDAY FOR KNOX MO-LEWIS
     MO-MARION MO-MONROE MO-RALLS MO-SHELBY MO.

IL...EXCESSIVE HEAT WARNING UNTIL 9 PM CDT SATURDAY FOR BOND IL-
     CALHOUN IL-CLINTON IL-FAYETTE IL-GREENE IL-JERSEY IL-
     MACOUPIN IL-MADISON IL-MARION IL-MONROE IL-MONTGOMERY IL-
     PIKE IL-RANDOLPH IL-ST. CLAIR IL-WASHINGTON IL.

     EXCESSIVE HEAT WARNING UNTIL 9 PM CDT FRIDAY FOR ADAMS IL-BROWN
     IL.

&&

WFO LSX
Hazardous weather outlook, Aug 12, 2:39 PM CDT, 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
239 PM CDT THU AUG 12 2010

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-131200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
239 PM CDT THU AUG 12 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

DANGEROUS HEAT AND HUMIDITY CONTINUES WITH PEAK HEAT INDEX VALUES
IN THE 105 TO 115 DEGREE RANGE DURING THE AFTERNOON AND EARLY
EVENING HOURS. OVERNIGHT LOW TEMPERATURES WILL ONLY FALL TO
BETWEEN 75 AND 80 DEGREES WHICH WILL PROVIDE LITTLE RELIEF FROM
THE HEAT. THE EXCESSIVE HEAT WARNING WILL REMAIN IN EFFECT UNTIL
FRIDAY EVENING AT 9 PM FOR PARTS OF NORTHEAST MISSOURI AND UNTIL
SATURDAY EVENING AT 9 PM FOR CENTRAL AND EASTERN MISSOURI AS WELL
AS SOUTHWEST ILLINOIS.

SCATTERED THUNDERSTORMS HAVE DEVELOPED ACROSS PARTS OF MISSOURI
AND ILLINOIS. SOME OF THESE STORMS WERE PRODUCING MICROBURSTS WITH
DAMAGING WINDS UP TO 60 MPH. STORMS MAY ALSO PRODUCE LOCALLY HEAVY
RAINFALL WHICH COULD LEAD TO LOCALIZED FLOODING OF LOW LYING
AREAS.

MODERATE RIVER FLOODING CONTINUES ALONG THE MISSISSIPPI AT QUINCY
AND HANNIBAL. PLEASE SEE THE APPROPRIATE FLOOD STATEMENT FOR
SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

DANGEROUS HEAT AND HUMIDITY WILL CONTINUE THROUGH SATURDAY WITH
PEAK HEAT INDEX VALUES IN THE 105 TO 115 DEGREE RANGE DURING THE
AFTERNOON AND EARLY EVENING HOURS ON FRIDAY AND SATURDAY. OVERNIGHT
LOW TEMPERATURES WILL ONLY FALL TO BETWEEN 75 AND 80 DEGREES WHICH
WILL PROVIDE LITTLE RELIEF FROM THE HEAT. THE EXCESSIVE HEAT
WARNING WILL REMAIN IN EFFECT UNTIL FRIDAY EVENING AT 9 PM FOR
PARTS OF NORTHEAST MISSOURI AND UNTIL SATURDAY EVENING AT 9 PM FOR
CENTRAL AND EASTERN MISSOURI AS WELL AS SOUTHWEST ILLINOIS.

THERE IS A CHANCE FOR THUNDERSTORMS OVER MOST OF THE AREA FROM
FRIDAY THROUGH SATURDAY NIGHT. SOME OF THE THUNDERSTORMS ON
SATURDAY MAY BE SEVERE AND CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.

MODERATE RIVER FLOODING IS FORECAST TO CONTINUE ALONG THE
MISSISSIPPI AT QUINCY AND HANNIBAL. PLEASE SEE THE APPROPRIATE
FLOOD WARNING OR FLOOD STATEMENT FOR SPECIFIC DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT SEVERE WEATHER TO THE NATIONAL
WEATHER SERVICE OR LOCAL LAW ENFORCEMENT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

KANOFSKY

In the hours before

Local storm report, Aug 12, 2:42 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
242 PM CDT THU AUG 12 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0239 PM     TSTM WND GST     O'FALLON                38.78N  90.71W
08/12/2010  E60 MPH          ST. CHARLES        MO   NWS EMPLOYEE

            50-60 MPH WINDS AT WINGHAVEN AND HIGHWAY 40... ALONG
            WITH PEA SIZED HAIL

&&

TRUETT
Local storm report, Aug 12, 2:43 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
243 PM CDT THU AUG 12 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     HAIL             COLUMBIA                38.46N  90.23W
08/12/2010  E0.88 INCH       MONROE             IL   PUBLIC

            NICKEL TO QUARTER SIZED HAIL

&&

TRUETT
Local storm report, Aug 12, 2:45 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
245 PM CDT THU AUG 12 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     TSTM WND DMG     MARISSA                 38.26N  89.75W
08/12/2010                   ST. CLAIR          IL   TRAINED SPOTTER

            TREE LIMBS DOWN. SIZE UNKNOWN.

&&

KANOFSKY
Local storm report, Aug 12, 2:58 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
258 PM CDT THU AUG 12 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     TSTM WND DMG     COULTERVILLE            38.18N  89.60W
08/12/2010                   RANDOLPH           IL   AMATEUR RADIO

            POWER LINE DOWN ON HOUSE. STARTED FIRE.

&&

FGLASS
Local storm report, Aug 12, 3:06 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
306 PM CDT THU AUG 12 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     TSTM WND DMG     MARISSA                 38.26N  89.75W
08/12/2010                   ST. CLAIR          IL   AMATEUR RADIO

            4 INCH DIAMETER TREE LIMBS DOWN

&&

FGLASS
Local storm report, Aug 12, 3:08 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
308 PM CDT THU AUG 12 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0308 PM     HAIL             PEVELY                  38.29N  90.40W
08/12/2010  M0.25 INCH       JEFFERSON          MO   TRAINED SPOTTER

&&

KANOFSKY

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 12, 12:49 PM CDTSevere Thunderstorm WarningLSXMadison, Saint Clair18 min
Aug 12, 1:21 PM CDTSevere Thunderstorm WarningLSXSaint Clair39 min
Aug 12, 1:34 PM CDTSevere Thunderstorm WarningLSXMadison, Saint Clair41 min
Aug 12, 1:41 PM CDTSevere Thunderstorm WarningLSXMonroe, Saint Clair49 min
Aug 12, 1:57 PM CDTSevere Thunderstorm WarningLSXSaint Clair48 min
Aug 12, 2:06 PM CDTSevere Thunderstorm WarningLSXMadison, Saint Clair39 min
Aug 12, 2:10 PM CDTSevere Thunderstorm WarningLSXMonroe, Randolph50 min
Aug 12, 2:26 PM CDTSevere Thunderstorm WarningLSXWashington49 min
Aug 12, 3:12 PM CDTSevere Thunderstorm WarningLSXWashington20 min

Nearby

Flash Flood Warnings in Illinois, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.